| Model Number |
MMT-723NAH |
| Medical Device Problem Codes |
No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Nausea (1970)
| Date of Event |
07/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that act button was unresponsive.The insulin pump took long time to start up after a battery change and had a blank display after a battery change.The clock runs slow and had to be reset to catch up.The customer experienced high blood glucose level of 383 mg/dl and current level was 255 mg/dl.The customer experienced symptoms such as nausea.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device monitored for several days and no blank display noted.Device received with normal operating current.Device passed displacement test and self test.Device received with all buttons responding properly.No damage on keypad assembly.No unlocked lcd keypad connector.(b)(4).